my armour refill differs from the first. The pills differ in taste and how they cut when divided, and do not agree with me. Is it the fillers or what?
16 Mar 2011
It isn't a generic you received if it has the Armour logo. Armour did reformulate their pills awhile ago. They claim that the active ingredient is still the same, but the filler, cellulose, is different. Quite a few posts can be found online with complaints from Armour Thyroid users about this new formulation, most complain that the new filler has changed absorbtion and that they are not getting as much of the active medicine into their system. Some have changed to either Westhroid, or Naturethroid, which are the generics for Armour. These are both dessicated thyroid, and not synthetic like Synthroid and Levothyroxine. Maybe with enough complaints Armour will make the old formulation available again, if not, and you are still having problems with the reformulated Armour, you may consider trying one of these generics I've listed. Wishing you the best!
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... physician about 2 years ago even though I informed him that I had been diagnosed with a pork allergy. I did not realize that Armour Thyroid came ...
1 answer • 4 Jul 2011
I do not trust TSH tests and want to TRY Armour after complete thyroid removal 20 years ago. After thyroid removal, my surgeon put me on Synthroid ...
2 answers • 31 May 2013
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
... on Armour Thyroid. I've never needed it before as my former ENDO was able to balance me by adjusting the Sythroid alone. But this GP Dr has ...
1 answer • 14 Nov 2014
Started on Armour 4 weeks ago and only change is a foggy headache about an hour after taking. Am on 30mg every day. I have Hashimotos and am ...
0 answers • 8 Dec 2014